jeudi 21 juin 2018

Enduro de la Meuse 2018 ce samedi 23 juin



Cette troisième épreuve de la Belgian Enduro, de 1200 mètres de dénivelé positif, pour un total de 40 km de liaison,  est organisée par le team "PASSION CYCLES" .  Elle remplace l'épreuve du Club de Malmédy, qui organise ce même jour le Championnat de Belgique MX.

La vallée de la Molignée est connue pour ses paysages atypiques et sa grande diversité de lieux touristiques. Du château médiéval aux ruines ancestrales, vous aurez l’occasion d’admirer durant vos liaisons le caractère très nature de ses alentours.

Le samedi aura lieu l’Enduro avec au programme 6 spéciales ! Malgré des distances réduites (moyenne de 800 à 1200m par spéciale), la région propose un parcours très varié, tantôt très rocailleux, tantôt très pentu avec pas mal de racines pour accroître la difficulté. Les  compétiteurs retrouveront les ingrédients indispensables à un enduro traversant les communes de Warnant, Profondeville et Anhée !


Horaire :
07h00 to 08h30 : Registration table open for plates
08h45 : BRIEFING
09h20: Start from Village and activation of your ship timing
10h00 : Start Race ( E-bikes first) 
14h00 : Start Last Stage 
16h00: Arrival of last rider and Meal for everybody ! 
16h30 : Results and Ceremon

Lieu : Terrain de Foot de Anhée : Chemin Saint Stampe  à  5537 Anhée

mercredi 20 juin 2018

ELIMINATOR : Highlights of round 2 in Volterra (Italie)

Victories for Norway and France

ROUND 2 - VOLTERRA (ITA) - JUNE 16

The second round of the UCI MTB Eliminator World Cup in Volterra (ITA), saw Norway’s Ingrid Boe Jacobsen and Frenchman Lorenzo Serres take home the victories. Winner of the opening round of the Women’s Eliminator in Columbus (USA), the Norwegian athlete continued her strong start of the season.

Frenchman Lorenzo Serres makes history after claiming his second title in Volterra. His win moves him up to first in the overall standings ahead of round one winner Jeroen van Eck, who came in third position. Lorenzo Serres and Jeroen van Eck both lead the men’s 2018 UCI MTB Eliminator World Cup with the same amount of points.
FULL RESULTS
Men’s results - Round 2
1. Lorenzo Serres (FRA)
2. Titouan Perrin-Ganier (FRA)
3. Jeroen van Eck (NED)
4. Hugo Briatta (FRA
Women’s results - Round 2
1. Ingrid Boe Jacobsen (NOR)
2. Coline Clauzure (FRA)
3. Anna Oberparleiter (ITA)
4. Margaux Borrelly (FRA)
It’s supposed to be the perfect finals for current World Champion Titouan Perrin-Ganier and fellow teammate Hugo Briata. They both easily found their way through the qualifying heats to make the most of it in the ‘big final’. Frenchman Hugo Briatta was unable to finish it the way he wanted to, as his chain got dropped at the bottom of the final hill. Briatta finally settled for fourth place.
Norway’s Ingrid Boe Jacobsen extends her lead with a total of 120 points and looks ahead to what’s next. “It’s been an amazing but quite a tough race. The final hill was so brutal, I didn’t expect to win here”, she told us after taking home her second World Cup victory of the year.
The riders will now have a small break before they take on the third round of the UCI MTB Eliminator World Cup, that will be held in Graz, Austria, on July 28.
Although, some of World’s best riders will be present next Sunday (June 24) for City Mountainbike’s first Festival Waregem in (Belgium).

lundi 18 juin 2018

G-Skin MTB CUP5 : résultats de ce jour à Fouron

Pour voir ce classement, il faut cliquer ici.

En bref par catégorie :

Seniors : 
1 22 NIELS BOOM
2 20 EVERS PAUL
3 6 GIELEN CHRIS

Vétérans : 
1 116 JURGEN MOBIUS
2 101 BAJOT STEVE
3 104 MARIO LYSSEN

Mix : 
1 208 COPUS NANHAN
2 201 BERNAERTS STAN
3 209 D'HOOGE MATTHIJS


dimanche 17 juin 2018

3Nations Cup à Houffalize + Vayamundo MTB Cup : les 30 juin et 01 juillet 2018

Samedi 30 juin 2018   : 
Vayamundo MTB Cup   Cup des 3nations

11h00 – 12h00 : Amateurs & Maters 50 (60 min)   (catégorie UCI National) 20€

12h15 :  Podium - Amateurs / Masters 50   -  5 premiers au podium
12h15 - 12h45 Circuit ouvert pour reconnaissance (30 min)

13h00 – 14h15 : Masters 30 & Masters 40 (75 min)   (catégorie UCI National) 20€

14h30 : Podium - Masters 30 / Masters 40  -  5 premiers au podium
14h30 - 15h00 Circuit ouvert pour reconnaissance (30 min)

15h15 – 16h15 :   Race U 17 Men (60 min)    -    (catégorie UCI National) 20€

16h30 :  Podium U17 Men   -   5 premiers au podium



Dimanche 01 juillet 2018

Vayamundo MTB Cup   UCI CL 1   -   Cup des 3nations


11h00 - 12h15 : Race Juniors Men (75 min) catégorie A1 UCI)
20€
12h30 : Podium – U 19 / Juniors Men : 5 premiers au podium
12h30 - 12h45 Circuit ouvert pour reconnaissance (15 min)

13h00 - 14h30 : Race Elites Women (90 min) (catégorie A1 UCI)   25€
13h00 - 14h15 : Race Juniors Women (75 min) (catégorie A1 UCI)    25€
13h00 - 14h00  :  Race Women U17 (60 min) (catégorie National)    20€ 

14h45 :  Podium : Elites Women / Juniors Women / Women U17 5 premiers au podium
14h45 - 15h00 Circuit ouvert pour reconnaissance (15 min)

15h15 - 17h00 :  Race Elites Men / U23 Men (105 min) (catégorie A1 UCI)    25€ 

17h15 :   Podium – Elites Men / U23 men  :  5 premiers au podium 

Préinscriptions on-line via : http://www.mtb3nations.eu      (le jour de la course : + 10 €!)

Inscriptions : Au Domaine Vayamundo - / - Permanence de l’Hôtel Ol Fosse d'Outh
!! Pour les coureurs avec une licence allemande, ils payeront en argent comptant le jour de la course sans la majoration des 10€ pour frais administratifs !!

Guide technique : ici

samedi 16 juin 2018

Course FCWB du prochain week-end.

17/06/2018 | FOURON | Toutes catégories : G-Skin Cup 5 ( VTT )
Statut : En attente des données techniques

TWJV : Trophée Wallon du Jeune Vététiste, multidiscipline, ce 24 juin à la Baraque de Fraiture

A l'instar de ce qui se fait en France depuis de très nombreuses années, voici le TWJV....    Cette épreuve servira de préparation à la sélection du Team Wallonie pour le TFJV 2018 (seuls les licenciés pouvant être sélectionnés).  Si cette journée est donc ouverte à TOUS les jeunes licenciés et sans doute aussi aux non-licenciés qui pourraient découvrir là leurs spécificités et leurs intérêts... en effet, en VTT, tout devient technique, que l'on parle du trial, de la descente, du XC, de l'orientation (chez les jeunes).  Et tout le monde connaît l'importance de la maîtrise parfaite du vélo....

Pour ces épreuves multidisciplinaires, la FCWB a été longtemps, sous la houlette de Laurent Saublens associé plusieurs années à Didier Hoyaux, à la pointe du combat.  On se souviendra des articles publiés sur ce blog  :

En 2008 : "Il y a un mois, le TFJV se terminait sur d'excellents résultats"
Et en 2009 à Mongenèvre : le 4 août 2009 : "Nouvelles fraîches du TFJV",  le jeudi 6 août 2009 : "les Minimes cartonnent au TFJV" et le 7 août 2009 : "Avant : c'est la fête"
Le lundi 2 août 2010 :  "Résultats excellents pour l'équipe wallonne"; le 3 août  2010 :" Super résultats des jeunes wallons" ; le 4 août 2012 : "Commentaire sur la course d'hier"
Le vendredi 12 août 2011 : "TFJV à Serre-Chevalier : bilan des jeunes sous la houlette des Blancs Gilets".

 Lien du règlement : https://drive.google.com/open?id=1rPvuXQvzmD3dLKZAZAN6mbF9gu8dmfWS

Inscriptions : via la plateforme d'inscription FCWB:
http://fcwb.ddns.net/WD230AWP/WD230Awp.exe/CONNECT/FCWB_WEB

Les participants rouleront avec leur plaque Kids Trophy (Benjamins et Minimes) et Gskin Wallonia Cup pour les Cadets.

Des fiches techniques pour l'apprentissage des bases du trial. sont à découvrir ici :  /doc/563/Fiche technique Trial bis.pdf
Des tutos  vidéo peuvent être vus ici :

1. L'équilibre : https://www.youtube.com/watch?v=N8JeiPifO8s&t=3s 
2. Les déplacements de roues : https://www.youtube.com/watch?v=GAwpg_PODWg&t=4s
3. Cabrer la roue avant / le "Wheeling" : https://www.youtube.com/watch?v=rkYk332Fbw0&t=5s
4. Sauter un obstacle / Le "Bunny Up" :
 Et pour ceux qui désireraient en savoir davantage sur la pratique du trial :    http://www.trashzen.com/wildgrip/fr-index-grip.php  (qui est une nouvelle parution de celui-ci)

vendredi 15 juin 2018

Glasgow 2018 : Plus que 50 jours.

Image
It’s official, we are only 50 days away from the opening of Scotland’s exciting new multi-sport event, bringing together some of Europe’s leading athletes!
 
Get ready for Glasgow to be transformed into a giant sporting arena and cultural festival site for 11 days of jam-packed action from 2 August.
 
The inaugural Glasgow 2018 European Championships will see sporting competition across Aquatics, Cycling, Golf, Gymnastics, Rowing and Triathlon with more than 3,000 athletes taking part.
 
It is the coveted prize every athlete wants to take home – and in time to mark 50 days to go to the start of Glasgow 2018 European Championships, the medals have now been revealed.
Image
The unique, beautifully crafted medals feature a bold and dynamic design with a striking contemporary triangular prism inspired by the European Championships emblem.

Book tickets now and you can watch the glittering gold medals placed around the necks of new European Champions at Scotland's next big multi-sport event. Go to the event finals of the six participating sports to see the champions in action and step up to the medal podium.
Image
Glasgow 2018
32 Albion Street
Glasgow
G1 1LH
 
Phone: 0141 276 2018

jeudi 14 juin 2018

City Mountainbike : "Get ready for round 2 this weekend!"

Volterra - we're back! 

PREVIEW ROUND 2 - VOLTERRA (ITA) - JUNE 16

Benvenuto a Volterra! 

An attractive race course awaits the riders to enjoy breathtaking views of the Etruscan city walls. Unlike last year, climbers will have to test their strength on a hilly race course on the narrow streets of Volterra. The race is set to start and finish at the Piazza dei Priori and will go around the ancient city center, including its well preserved medieval ramparts. 
BE PART OF IT
Norway’s Ingrid Sofie Jacobsen will go into the second round wearing the leader’s jersey in the Women's Eliminator. Dutch champion Jeroen van Eck finds himself in good shape after winning his first-ever World Cup victory in Columbus and is looking ahead to what's next.

The venue

CHECK OUT THE RACE COURSE

With both rustic vitality and surprising depth, the beautiful Volterra is the perfect location to host the second round of this year's World Cup series. Riders from over 15 countries will clash one of the greatest urban XCE courses this Saturday (16/06) in Volterra
SEE PARTICIPANTS

You are hereby invited...

OFFICIAL PARTY VENUE

Book your stay

Travel & accommodation - plan your trip

All travel request can be send to sports@bcdme.com – Please refer to City Mountainbike in your request. We strongly recommend you to check the additional information on our website.
Check out last year's highlights in the video below.

Archives du blog